# SDR 2008UALA00589

- Difficulty date: February 1, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 45,906 hours, 16,550 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Blades
- Condition: Bent
- Location: Ram Air Turb
- Component: Ram Air Turb
- Component part number: 762308
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR TURBINE BLADE BENT DURING RAT CHECK.    ACCIDENTAL DAMAGE TO RAT BLADES.  REPLACED THE RAT ASSY, ALL OPS CHECKS ACCOMLISHED.
